MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT
Catalog Number 788626
Medical Device Problem Codes Calcified (1077); Difficult to Remove (1528)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter complete facility name: (b)(6) hospital of traditional (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that, on (b)(6) 2026, the patient underwent a cystoscopy stent removal procedure to extract the stent.An ureteral stent had been placed during a flexible ureteroscopy lithotripsy procedure 180 days prior.During the planned removal, the stent was found to be extensively encrusted with calculi, making extraction difficult.Following clinical assessment, surgical intervention was selected.The procedure was completed successfully, with the stent removed without complications.Surgical intervention was selected to remove the stent.The procedure was completed successfully, the stent was removed without incident, and there were no other effects.
 
Event or Problem Description
It was reported that, on 09feb2026, the patient underwent a cystoscopy stent removal procedure to extract the stent.An ureteral stent had been placed during a flexible ureteroscopy lithotripsy procedure 180 days prior.During the planned removal, the stent was found to be extensively encrusted with calculi, making extraction difficult.Following clinical assessment, surgical intervention was selected.The procedure was completed successfully, with the stent removed without complications.Surgical intervention was selected to remove the stent.The procedure was completed successfully, the stent was removed without incident, and there were no other effects.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: precautions: ¿ do not use device if package is opened or damaged.¿ ureteral stents should be checked periodically for signs of encrustation and proper function.Periodic checks of the stent by cystoscopic and/or radiographic procedures are recommended at intervals deemed to be appropriate by the physician in consideration of the individual patient¿s condition and other patient-specific factors.When long-term use is indicated, it is recommended that indwelling time not exceed 365 days.The stent is not intended as a permanent indwelling device.Data on file at bd.Potential complications: potential complications associated with retrograde/antegrade positioning of indwelling ureteral stents include the following: ¿ edema.¿ extravasation.¿ fistula formation.¿ hemorrhage.¿ hydronephrosis.¿ infection.¿ stone formation.¿ ureteral reflux.¿ loss of renal function.¿ pain or discomfort.¿ peritonitis.¿ perforation of kidney, renal pelvis, ureter and/or bladder.¿ stent dislodgement, fragmentation, migration, occlusion.¿ stent encrustation.¿ ureteral erosion.¿ urinary symptoms.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d,e,f,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24394223
Report Number1018233-2026-01035
Device Sequence Number8580136
Product Code FAD
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number788626
Device Lot NumberNGJW2476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown